# SDR BAQA088822

- Difficulty date: August 15, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N213AE
- Make and model: Bolkms BK117B1
- Aircraft serial: 7219
- Aircraft time: 6,205 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 1179405303
- Part serial: 605
- Condition: Malfunctioned
- Location: Triple Tach
- Part time: 484 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIPLE TACH  N2 WILL NOT GO ABOVE 100 PERCENT (LAGS BEHIND). REPLACED WITH SERVICEABLE UNIT.
